Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Yeast infection. Taking medication, brown discharge. History of chlamydia, bacterial vaginosis. Treatment?

I had a yeast infection the other day I took a pill my doctor prescribed for me bit the past couple days when I pee I wipe its brown like crumbs on the tissue and under wear and I really need to know what this is if this helps I was diagnosed with chomydlyia a couple weeks ago. And bacterial vagionosis I ve already taken my meds for that a couple weeks ago please tell me what is
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response

Thanks for your question

Take fluconazole for 3 days after meal

use clotrimazole powder after perspiration, bathing, and swimming

do not wash vagina to much

do not wash vagina and groin area with soap it will alter normal PH of vagina and invite becteria

use v-wash or clean and dry for washing vaginal area it will maintain normal PH

wear cotton based , fresh and clean underwear

use topical application of clotrimazole thrice a day will help you a a lot.

you need to maintain personal hygiene, drink lots of water, keep your vagina clean, need to void following sexual intercourse, and have a healthy diet. If your immunity is decreased, to tend to be more prone for infections.hope I was helpful to you.

Hope this may help you
Answered: Wed, 4 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor